# SDR AALA202208191997

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 66,370 hours, 30,164 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ABOUT 30 MINUTES FROM CLT WHICH WAS THE SCHEDULED ARRIVAL STATION, THE FLIGHT CREW REPORTED THAT THEY HAD LOST CABIN PRESSURIZATION ALONG WITH AN ECAM WARNING FOR CABIN HI PRESSURE ABOVE 10/0 AT FL 27/0. CREW PERFORMED ECAM ACTIONS AND DESCENDED TO 10, 000 FEET. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT CLT WITHOUT FURTHER INCIDENT. IT WAS REPORTED THAT THE OXYGEN MASK DID DEPLOY AND THAT ARFF MET THE FLIGHT WITH NO PASSENGER / CREW INJURIES REPORTED. MAINTENANCE ACCOMPLISHED A PRESSURIZATION CHECK AND FOUND THE FORWARD CARGO DOOR SEAL WAS INSTALLED BACKWARDS CAUSING EXCESSIVE LEAKAGE LEADING TO THE PRESSURIZATION FAULTS. THE FORWARD CARGO DOOR SEAL WAS REPLACED PER AMM 52-31-18. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
